Illinois Journal of Mathematics

Product tube formulas

Sungyun Lee

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 33, Issue 1 (1989), 153-161.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255988811

Digital Object Identifier
doi:10.1215/ijm/1255988811

Mathematical Reviews number (MathSciNet)
MR974017

Zentralblatt MATH identifier
0655.53051

Subjects
Primary: 53C40: Global submanifolds [See also 53B25]

Citation

Lee, Sungyun. Product tube formulas. Illinois J. Math. 33 (1989), no. 1, 153--161. doi:10.1215/ijm/1255988811. https://projecteuclid.org/euclid.ijm/1255988811


Export citation